Economics at your fingertips  

Some Suggestions for Teaching About Normal Approximations to Poisson and Binomial Distribution Functions

Scott M. Lesch and Daniel R. Jeske

The American Statistician, 2009, vol. 63, issue 3, 274-277

Date: 2009
References: Add references at CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) full text (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

The American Statistician is currently edited by Peter H. Westfall

More articles in The American Statistician from American Statistical Association
Series data maintained by Christopher F. Baum ().

Page updated 2017-09-29
Handle: RePEc:bes:amstat:v:63:i:3:y:2009:p:274-277